# SDR AALA981064

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CORRODED OUTBOARD SECTION.  FASTENED STRINGER CLIP TO FRAME AND STRINGER.  COMPLETED CRACKED STRINGER TYPICAL REPAIR PER SRM 53-10-3 PAGE 4C.  (M)
